I took Zoloft for about 20 years and my primary physician just put me on Wellbutrin and discontinued the Zoloft. I was diagnosed with Narcolepsy in 2009 and have been taking Nuvigil 250 mg with some success. The reason I was placed on Wellbutrin is because I have been so tired and lethargic for the past 6 months; so much so that I fall asleep almost every evening after work. I also should mention that I have been taking Vitamin B12 shots for about 6 months and recently started taking Vitamin D 50000 capsules. Since beginning the Wellbutrin I am having trouble keeping my eyes open, I can't focus on work and I think I'm even slurring my words.
Just thought I would write and share my experience since no one has written you since you posted your question. Sleepiness is not a common side effect of wellbutrin though I have heard others mention this. I have taken wellbutrin and never experienced this. I presently take pristiq (an antidepressant) and nuvigil. I don't believe that these two drugs act against each other. They act on certain brain chemicals, the nuvigil acts on dopamine while the wellbutrin acts on dopamine and norepinephrine.
Has the sleepiness you experienced worn off now that you have been on the wellbutrin for a month? Are you able to stay awake now after work?
I would love to hear your experience with these two medications. Thanks.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2010 • 2 answers
Posted 19 Nov 2010 • 1 answer
Posted 24 Sep 2011 • 16 answers
Posted 17 Jun 2012 • 8 answers
Posted 18 Aug 2012 • 3 answers